80/60 while lower than normal is fine provided its generally your normal blood pressure and, you don't have any other symptoms associated with it. A good test is to lay down then sit up quickly. If you have any dizziness or light headedness, then there it is probably too low. 76/47 is definitely too low. If you have that again, I'd definitely see a doctor. Also, some medications can have side effects of lowering blood pressure. If you are taking any meds, mention this to your doctor on your next visit. My BP is normally 105/70 but I was on some meds for stress a while ago and my BP was regularly 80/56 while resting yet I had no noticable effects from it.
Thats too low! Are you having other symptoms? 80/60 is ok if thats normal for you, but not 76/47. How are you taking your blood pressure? There is never supposed to be an odd number unless you are using a machine. Try using a different machine. Either way you are a risk for passing out with a pressure this low. Call your doctor!
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Sir i got an episode 3 months back where i got acute pain on my right back side then I felt I am fainting , a lot of anxiety and short breathness , my bp reading were 200/ 120 that time and I also felt burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10 days i found my bp lowered upto 90/60 and my physician told to stop using medicine since then i am doing regular bp check up every week. 80% times my bp reading comes 130/80. Some time it goes 140/90 , 150/80 ,160/100,130 /90. So is it normal that bp reading can differ in this way , or i need to take medicine coz it makes me anxious .I also have loss of appetite problem
Hi,my name is Rachel 45 year old,I recently had a TAHBSO operation March 16,my doctor prescribe me medicine with Tibolone but I haven t take it due to financial constraint and Im doing my best to adjust and manage myself except that I find it hard to sleep day or night,I only get to sleep 3-4 hours a day which causes me to feel faint and my BP at times is too low like 80/50 or 90/60.I wonder if I take sleeping pills would be good for me or what better drugs that I should take to balance my system..thank you
I am taking benicar for high blood pressure, but i was 25 pounds over weight and my blood pressure was high along with high cholesterol at 274. I have now lost 15 pounds only having 10 to 15 to go and my cholesterol has dropped down to 174. My blood pressure had been running 127/80 and it has been 114/60 for the last two weeks. Is that low and should I quit taking it?